Multivariational Inequalities and Operator Inclusions in Banach Spaces with Mappings of the Class (S)+

Authors

  • V. S. Mel'nik

Abstract

We prove theorems on the existence of solutions of variational inequalities and operator inclusions in Banach spaces with multivalued mappings of the class (S)+. We justify the method of penalty operators for variational inequalities.

Published

25.11.2000

Issue

Section

Research articles

How to Cite

Mel'nik, V. S. “Multivariational Inequalities and Operator Inclusions in Banach Spaces With Mappings of the Class (S)+”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 11, Nov. 2000, pp. 1513-2, https://umj.imath.kiev.ua/index.php/umj/article/view/4557.